# SDR 20000404SH015

- Difficulty date: January 19, 2000
- Submitted: April 4, 2000
- Operation: General aviation
- Aircraft: EICRT
- Make and model: Boeing 777*
- Engine: Pwa PW4090
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Manifold
- Condition: Leaking
- Location: Fuel System
- Part time: 968 hours, 284 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: F, C

## Discrepancy

FIRE WARNING ON TAKEOFF, BOTTLES DISCHARGED, AIR TURN BACK.  DISASSEMBLY INSPECTION REVEALED MANIFOLD NUT BACKED OFF, NOT SAFETY WIRED.  PRATT & WHITNEY ENG/MFG REVIEWING.  SUSPECT ASSEMBLY ERROR.  (X)
